Bifurcation analysis of the Kuramoto-Sivashinsky equation in one spatial dimension

Authors
Citation
Cp. Li et Gr. Chen, Bifurcation analysis of the Kuramoto-Sivashinsky equation in one spatial dimension, INT J B CH, 11(9), 2001, pp. 2493-2499
Citations number
14
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Multidisciplinary
Journal title
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
ISSN journal
0218-1274 → ACNP
Volume
11
Issue
9
Year of publication
2001
Pages
2493 - 2499
Database
ISI
SICI code
0218-1274(200109)11:9<2493:BAOTKE>2.0.ZU;2-J
Abstract
In this Letter, we study the bifurcation of the Kuramoto-Sivashinsky (K-S) equation in one-spatial dimension with three kinds of boundary value condit ions. Using the Liapunov-Schmidt reduction technique, the original equation is first reduced to one or two bifurcation equations, so that bifurcation analysis of the original equation can be transformed to that of the reduced -order systems, and can therefore be carried out in detail.